# SDR DXTA200601492

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N119QS
- Make and model: Beech 400A
- Aircraft serial: RK394
- Aircraft time: 982 hours, 877 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS LOWERED ON APPROACH IN YYZ RIGHT GEAR GREEN LIGHT DID NOT ILLUMINATE.  CYCLED GEAR WITH SAME INDICATIONS.  EXECUTED A MISSED APPROACH AND BEFORE GEAR WAS RAISED RIGHT GEAR GREEN LIGHT ILLUMINATED.  LEFT LANDING GEAR DOWN FOR SECOND APPROACH.  RED LIGHT IN GEAR HANDLE REMAINED OUT WHEN GEAR WAS LOWERED AND WHEN RECYCLED. VERIFIED DISCREPANCY FOUND CONNECTION LOOSE AT THE BACK OF THE GEAR POSITION INDICATION LIGHTS.  REMOVED HARNESS INSPECTED AND REINSTALLED, OPS CHECKED PER HAWKER 400XP MM 32-60-00 AND WDM 32-61-01.  NO DEFECTS WERE NOTED.  HARNESS P/N 128-360-0791.
